# SDR 2012FA0000384

- Difficulty date: May 27, 2012
- Submitted: June 19, 2012
- Operation: General aviation
- Aircraft: N41NA
- Make and model: Beech A65
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210546
- Part serial: 992458N
- Condition: Faulted
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS INSPECTED, ENGINE GROUND WAS CARRIED OUT BOTH ENGINE PERFORMANCE WAS GOOD. AT THE TIME OF FERRYING ACFT UNDER THE FERRY FLIGHT PERMIT WHEN ACFT FLEW AND CRUISE AT 10,000 FEET ALTITUDE. RT PROPELLER WAS NOT RESPONDING WITH THE THE PROPELLER LEVER MOVEMENT.  ACFT DIVERTED AND LANDED BACK TO DEPARTURE.  PROPELLER GOVERNOR REPLACED WITH NEWLY OH GOVERNOR WITH SN:8911344P AND OPERATION CHECK GOOD.  ACFT WILL BE FLIGHT TESTED AT 10,000 FEET ALTITUDE BEFORE COMMENCING FERRY.
